# SDR DL72L002021

- Difficulty date: October 8, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 73,310 hours, 49,587 cycles
- System (JASC): 5755 · Spoilers
- Part: Shim
- Condition: Shifted
- Location: Nr 13 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV THE SHIMS WERE FOUND MIGRATING AT NR 12 SPOILER ACTUATOR LOWER ATTACH BOLT SHIMS.  REPAIRED SHIMS AND C/W MM 57-54-0.
